# SDR 6PMR2020F00368

- Difficulty date: August 4, 2020
- Submitted: September 1, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30023
- Part serial: NSN
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 64,104 hours, 24,834 cycles
- Component: Horizontal Stab, Boeing, NA
- Component part number: 180N0002903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N629 DISCREPANCY: LOCATION NR 2 REF: 2867N316.  CLEAN AND EVALUATE CORROSION ON LT HORIZONTAL STAB UPPER SKIN AT STA 152.248 TO STA 158 AT FRONT SPAR.  CORRECTIVE ACTION: REPAIRED LT HORIZONTAL STAB UPPER SKIN AT STA 152.248 TO STA 158 FRONT SPAR ACCOMPLISHED ON EO NR 20381-2 REV A.
